# SDR 2025FA0000645

- Difficulty date: August 1, 2025
- Submitted: September 15, 2025
- Operation: General aviation
- Aircraft: N848AA
- Make and model: Piper PA-28-181
- Aircraft serial: 2881848
- Aircraft time: 249 hours
- Engine: Lyc AEIO360B4A
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 28471A007001
- Condition: Cracked
- Part time: 249 hours
- Component: Airbox, Piper
- Component part number: 28471A007001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBOX SEALS BROKEN, WORN AND, CRACKED CAUSING BUTTERFLY VALVE TO FLUTTER AND CRACK WELD.
